MathSciNet Relay Station
MathSciNet bibliographic data
MR2290383 42B20 (42B25)
Hästö, Peter A. The maximal operator in Lebesgue spaces with variable exponent near 1. Math. Nachr. 280 (2007), no. 1-2, 74–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement